# SDR COMA9630134

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140N
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100502
- Condition: Air Leak
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICEABLE WHISTLE IN COCKPIT WHEN BETWEEN 6000 AND 8000 FEET.  REPLACED COCKPIT WINDSHIELD.
